# SDR 9521309861

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448563
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE AND AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE AFTER TAKEOFF.  FLIGHT RETURNED TO YWG AND LANDED WITHOUT INCIDENT.  FOUND NOSE STRUT UNDERSERVICED.  SERVICED STRUT TO PROPER LEVELS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
